Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
johnburke

Should I quit tretinoin (Retin A)?

Recommended Posts

I dont have pimples, just red marks. The tretinoin now just seems to amplify the redness of the marks. Should I keep using it? I've heard mixed things in various places so far.

Share this post


Link to post
Share on other sites

I'd say take a 3 day break to let your skin heal, then continue it every other night.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×